MAUDE Adverse Event Report: APEX MEDICAL (KUNSHAN) CORP. ENDURANCE DELUXE ALTERNATING PRESSURE PUMP AND PAD; APP

APEX MEDICAL (KUNSHAN) CORP. ENDURANCE DELUXE ALTERNATING PRESSURE PUMP AND PAD; APP
Model Number 9C526002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Asphyxia (1851); Physical Entrapment (2327)
Date of Event 02/06/2017
Type of Reportable Event Death
Event or Problem Description
Patient's spouse found him hanging over the side of bed, head first, and wedged between hospital bed and wall of home.Police pronounced him dead at scene.Hospice service filed medwatch report on all equipment present at the scene.Review of scene photographs show an app matress securely placed under a contour sheet; the sheet and pad remained properly in place on bed.The app system appears non-contributory in patient's death.

Brand Name
ENDURANCE DELUXE ALTERNATING PRESSURE PUMP AND PAD
Common Device Name
APP
Manufacturer (Section D)
APEX MEDICAL (KUNSHAN) CORP.
no. 1368, zi zhu road
kunshan city, jiangsu 21530 0
CH  215300
MDR Report Key6336139
Report Number1056127-2017-00003
Device Sequence Number1105485
Product Code FNM
UDI-Device Identifier00754756390013
UDI-Public754756390013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2017
Report Date (Section F) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Medical Equipment Company Technician/Representative
Device Model Number9C526002
Device Catalogue NumberD9000C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Home
Date Report to Manufacturer02/16/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOSPITAL BED AND BED RAILS
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient Weight56
Date Report Sent to FDA02/16/2017